IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v264y1999i3p321-337.html
   My bibliography  Save this article

Invasion percolation in fractal fractures

Author

Listed:
  • Wagner, G.
  • Meakin, P.
  • Feder, J.
  • Jøssang, T.

Abstract

Invasion percolation (IP) with trapping was studied on two-dimensional substrates with a correlated distribution of invasion thresholds. The substrates represented the void spaces of variable-aperture fracture models that were formed by (2+1)-dimensional self-affine rough surfaces and their replicas, displaced relative to each other. Void spaces generated in this manner were self-affine on length scales less than the horizontal displacement rd, and uncorrelated on larger length scales. The geometry of the IP clusters reflected the void space geometry, with different scaling behavior on length scales below and beyond rd.

Suggested Citation

  • Wagner, G. & Meakin, P. & Feder, J. & Jøssang, T., 1999. "Invasion percolation in fractal fractures," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 264(3), pages 321-337.
  • Handle: RePEc:eee:phsmap:v:264:y:1999:i:3:p:321-337
    DOI: 10.1016/S0378-4371(98)00463-4
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437198004634
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:264:y:1999:i:3:p:321-337. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.